advertisement
Question
Posted by: pam minnaar | 2011/02/20

duromine 30 mg

hi my question is : i was given duromine 30mg by my doctor to aid me in weightloss, i am 115kg and 16.1 cm , i would like to know how is there any diet meal plans that i can follow when using the tablets to see results and does the pills work if you are very obesed.
thanx pam

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Pam
Duromine is an appetite suppressant, so it should assist with reducing your food and energy intake and thus cause weightloss. Your BMI = 44.4 which is very, very high. Just to get back into the overweight category with a BMI of 30, would require you to weigh 78 kg, which entails a loss of 37 kg, which is a great deal of weight to lose. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet). Once you have started losing weight and are more mobile you should also increase your energy output by doing regular exercise, such as going for a walk for 30 min a day. Start gradually and increase how long, fast and far you walk as you get fitter and lose more weight.
Holding thumbs that the combination of the appetite suppressant, the low-fat diet and some exercise, will help you lose weight.
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Suzette | 2011/07/13

I want to go onto Obesan X to loose about 15kg, will this lover my libido and is it save to use?

Reply to Suzette
Posted by: DietDoc | 2011/02/21

Dear Pam
Duromine is an appetite suppressant, so it should assist with reducing your food and energy intake and thus cause weightloss. Your BMI = 44.4 which is very, very high. Just to get back into the overweight category with a BMI of 30, would require you to weigh 78 kg, which entails a loss of 37 kg, which is a great deal of weight to lose. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet). Once you have started losing weight and are more mobile you should also increase your energy output by doing regular exercise, such as going for a walk for 30 min a day. Start gradually and increase how long, fast and far you walk as you get fitter and lose more weight.
Holding thumbs that the combination of the appetite suppressant, the low-fat diet and some exercise, will help you lose weight.
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement